# SDR CA150301001

- Difficulty date: February 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1013880175
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING CREW NOTICED HYD FLUID ON GROUND UNDER LT LANDING GEAR.  A FERRY FLIGHT PERMIT WAS INITIATED TO BRING THE ACFT TO A MAINTENANCE BASE FOR INSPECTION.  DURING INSPECTION MX FOUND A HOLE IN THE LT MAIN GEAR EXTEND LINE PN 101-388017-5, JUST AFT OF THE SWAGE FITTING.  REF IPC 32-30-00-14, ITEM 510.  THE LINE WAS REPLACED WITH FUNCTIONAL & LEAK CHECKS CARRIED OUT & THE ACFT RETURNED TO SERVICE.
